×

zbMATH — the first resource for mathematics

Found 75 Documents (Results 1–75)

100
MathJax
Bonheure, Denis (ed.) et al., Nonlinear elliptic partial differential equations. Workshop in celebration of Jean-Pierre Gossez’s 65th birthday, Bruxelles, Belgium, September 2–4, 2009. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4907-1/pbk). Contemporary Mathematics 540, 95-134 (2011).
PDF BibTeX XML Cite
Cranston, Michael C. (ed.) et al., Stochastic analysis. Proceedings of the Summer Research Institute on stochastic analysis, held at Cornell University, Ithaca, NY, USA, July 11-30, 1993. Providence, RI: American Mathematical Society. Proc. Symp. Pure Math. 57, 3-10 (1995).
MSC:  58J50 31A35 60J65
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Year of Publication
all top 3
Classification